# SDR ASAA2020030932368

- Difficulty date: February 18, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N549AS
- Make and model: Boeing 737-8FH
- Aircraft serial: 30824
- Aircraft time: 54,383 hours, 18,652 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400116REVA
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTI LOWER SKIN HAS A CRACK AT APROX STA 101, 19 INCHES FWD OF REAR SPAR. MARKED. GROUNDED - YES. REPAIR RH HORIZONTIL LOWER SKIN CRACK AT STA 101 IAW B737-800 SRM 55-10-01-2R REPAIR II. THIS IS A CATAGORY B REPAIR, INSPECTION THRESHOLD 56,000 FLIGHT CYCLES, REPEAT INSPECTION THRESHOLD INTERVAL 9000 FLIGHT CYCLES IAW B737-800 SRM 55-10-01-2R REPAIR 11.
